# SDR 2008UALA05823

- Difficulty date: September 20, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 72,355 hours, 11,853 cycles
- Engine: Pwa PW4060
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: H2052K3833
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING COMPARTMENT DOOR LATCHES (4 EA) HAS CORROSION AND EXCESSIVE WEAR MARKS.  REPLACED 4 LATCHES AT LT OVERWING SLIDE COMPARTMENT DOOR.  INSPECTED AND OPS CHECKED GOOD.
